advertisement
Question
Posted by: Huneey | 2011/08/01

Pregnant ??

On the 21 June I took the morning after pill, then 6 days after I started bleeing like a normal period. On the 28 June I had to take again the morning after pill, and since then I have had no period up to date. Could I be pregnant, or what is it ??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could be pregnant.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Huneey | 2011/08/08

Just did a pregnancy test this morning and came out Negative. What a relief. Now it is just to wait for the period to come.

Reply to Huneey
Posted by: gynaedoc | 2011/08/04

You could be pregnant.
Best wishes

Reply to gynaedoc
Posted by: kat | 2011/08/02

Im afraid yes, had the same experience girl.

Reply to kat

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement